# SDR CA190731029

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 19,098 hours
- Engine: Lyc O320E2D
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: CM358920
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) THE AVIONICS WERE REPORTED TO BE UNSERVICEABLE. THE AVIONICS MASTER CIRCUIT BREAKER SWITCH WAS FOUND TO BE IN A `NEUTRAL` POSITION AND WHEN POSITIONED TO THE ON POSITION THE AVIONICS WORKED. IT WAS DETERMINED THAT DURING ENGINE OPERATION THE VIBRATION WAS ENOUGH FOR THE SWITCH TO FALL INTO A `NEUTRAL` POSITION TURNING OFF THE AVIONICS. ONE WEEK AND 10.7 HOURS EARLIER THERE WAS A REPORT OF AN ELECTRICAL SMELL IN THE COCKPIT FOLLOWED BY THE TRANSPONDER TURNING OFF, BUT IT TURNED BACK ON ON THE GROUND. NO FAULT WAS FOUND AT THAT TIME AND THE SWITCH OPERATED AS EXPECTED. (TC# 20190731029)
